Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

My son has been on Accutane since mid December and now is on his 14th week-he has alot on his cheeks and some on his chin and I am getting panicky again. I don't want to bother him, and he says his derm says he is doing fine. He is on 40 mg 2X a day. Any words of encouragement? He does not seem to be too bothered by it, going out and going to work and going on interviews. He is away at college and I only physically see him every 2 weeks or so.

Share this post


Link to post
Share on other sites

I wouldn't be worried at all. Most people that I've talked to don't see MAJOR improvement until the end of the course. Some see it at month 3 and 4 and it sounds like your son is just finishing up month 3. After seeing dermatologists on and off since I was 12 (i'm 24) and hearing it always gets worse before it gets better, don't expect immediate results, I've learned how true that is!! I started with no expectation to be completely clear until the end of it. And that has hellped. Again, I wouldn't worry! Just keep riding it out. He's also on a high dose so keep that in mind.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×